# SDR DL72S021207

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 69,595 hours, 52,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: S-4r,Fs481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 481-681 / STRG. 4R / SKIN LAP JOINT :  CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4R SKIN LAP JOINT REVEALED  CRACK INDICATIONS BETWEEN FS 481 & 681.  INTERNAL MFEC      INSPECTION REVEALED 8 CRACKS IN THE LOWER FASTENER ROW OF   THE LOWER SKIN PANEL ALONG THE PANEL LENGTH.  THE ENTIRE    LAP JOINT WAS CUTOUT FROM FS 481-681 AND REPAIRED WITH      AND EXTERNAL ALUMINUM DOUBLER PER ER/A 383969-14AD.
